| Model Number |
MS1-4590S |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The rods were received for functional and visual testing and the reported event was confirmed.The root cause of the reported event may be related to bending force applied during the distraction sessions and/or patient's daily activities.
Event or Problem Description
Information was received that a revision procedure was performed in (b)(6) 2019.Based on engineering review performed on (b)(6) 2020, it was identified that the rod failed distract.There was no patient injury reported.